Connect
MJA
MJA

Fatal intravenous misuse of transdermal fentanyl

Mark D Reeves and Corinne J Ginifer
Med J Aust 2003; 178 (10): 526.
Published online: 19 May 2003

Re: Fatal intravenous misuse of transdermal fentanyl (Med J Aust 2002; 177: 552-553) by Mark D Reeves and Corinne J Ginifer. In Box 2A (page 553), the computed tomography scan of the brain was not the correct image. The correct image is given below.

  • Mark D Reeves1
  • Corinne J Ginifer2

  • Departments of Anaesthesia and Intensive Care, North West Regional Hospital, Burnie, TAS.

Correspondence: 

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.